# SDR ERAA087078

- Difficulty date: May 14, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N129EH
- Make and model: Bolkms BO105S
- Aircraft serial: 580
- Aircraft time: 12,895 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0116
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FLOAT ASSY DUE 18 MONTH INSPECTION.   18 MONTH INSPECTION COMPLIED WITH AND REPAIRED LEAKS.  COMPLIED WITH AAIP, AIR CRUISER M/M SB'S 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
